Research

Anorexia and bulimia in the family


Reference:

Templeton, L., 2005. Anorexia and bulimia in the family. Addiction Research & Theory, 13 (4), pp. 405-406.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsTempleton, L.
DOI10.1080/16066350500157488
DepartmentsFaculty of Humanities & Social Sciences > Health
Faculty of Humanities & Social Sciences > Social & Policy Sciences
RefereedYes
StatusPublished
ID Code6477
Additional InformationID number: ISI:000230848000010

Export

Actions (login required)

View Item